MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09-mar-2026, a sales representative reported via email that an ar-8925ss syndesmosis tightrope xp broke upon insertion.The surgeon was performing final tensioning when one of the sutures snapped within the implant.The case was completed by leaving the damaged tightrope in place and implanting an additional tightrope one hole higher.Fluoroscopic imaging confirmed no further syndesmotic movement.This issue occurred during a procedure on (b)(6) 2026.No patient harm was reported.Additional information was received on 11-mar-2026: this occurred during an isolated ankle syndesmosis repair procedure.The case was completed using a replacement ar-8925ss syndesmosis tightrope xp.There was no case delay, no additional anesthesia time, and the bone quality was reported as normal.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24712932
Report Number1220246-2026-01701
Device Sequence Number6013163
Product Code HTN
UDI-Device Identifier00888867281615
UDI-Public(01)00888867281615(11)250128(17)291231(10)15379715
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, SS
Device Catalogue NumberAR-8925SS
Device Lot Number15379715
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown